# SDR DALA1232790181

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PITCH LOAD FITTING, INBD FORWARD HOLE FOUND CRACKED AT WING SKIN.  REPAIRED AS PER ERA 501560-14AD REV ORG.
